# SDR QXEA2014012100035

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31 LEFT HAS CORROSION ON AND AROUND 4 RIVETS AT STA X254.  C/W CORROSION REPORT M-184. 2-M/A.  REMOVED CORROSION  IAW SRM 51-21-00.
